My father Sri Sanjit kumar Saha was diagnosed with HBV chronic liver disease in August 2011. Under doctor's supervision he was on the following medication: Tab. Udiliv -300mg (twice daily), Tab. Folvite - 5mg, Tab. Zincovit 1tab. daily, Tab. silybon 140mg, Tab. Tenvir -300mg, Tab. Rabium -20mg for 3 months except the last one which was continued for 1 month. Last time he visited apollo hospitals in november 2011. During this period his HBV VIRAL LOAD BY REAL TIME PCR had come down below 3.8 from his earlier H 1100000. Details of his LFT as done in november are as follows: BILIRUBIN, TOTAL-SERUM- 1.2mg/dl, BILIRUBIN CONJUGATED (DIRECT)serum-0.5mg/dl, globulin- 4.0, ALT(SGPT)-61 U/L, SGOT- 69 IU/L GGPT - 197 U/L, ALKALINE PHOSPHATASE- 126 U/L. He is now on the following medication Tab. Tenvir, Tab. silybon, Tab. Udiliv, Tab. Zincovit Recently he started complaining of feeling restless, sleep deprivation, irregular defaecation and less interest for food. Our family physician advised to check his glucose, thyroid levels which have come out to be in range but his SGOT, SGPT have increased to 123 U/L and 80 U/L respectively from the previously mentioned levels.
Is there any need for serious concern regarding his health? He is also undergoing some stress his professional life. Can this cause detoriation of his present health conditions? Kindly suggest.
Understand your predicament. Diagnosis of hepatitis B infection is based on the raised levels of HBsAg of IgM. For convalescence it takes anywhere between 6-9months, depending on his antibody titers. The raised liver enzymes will take time to come down. His symptoms could be side effects of his medications. Discuss his symptoms with your consulting doctor he may change the dose or the medications.
In the meantime ask him follow certain precautions: Avoid smoking and alcohol. Avoid drugs like paracetomol and sedatives. Get vaccinated for hepatitis A. Take a good protein diet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.